A packing of translates of a convex body in the -dimensional Euclidean space is said to be totally separable if any two packing elements can be separated by a hyperplane of disjoint from the interior of every packing element. We call the packing of translates of a centrally symmetric convex body in a -separable packing for given if in every ball concentric to a packing element of having radius (measured in the norm generated by ) the corresponding sub-packing of is totally separable. The main result of this paper is the following theorem. Consider the convex hull of non-overlapping translates of an arbitrary centrally symmetric convex body forming a -separable packing in with being sufficiently large for given . If has minimal mean -dimensional projection for given with , then is approximately a -dimensional ball. This extends a theorem of K. B"or"oczky Jr. [Monatsh. Math. 118 (1994), 41-54] from translative packings to -separable translative packings for .

生成讲解博客的中文版本

生成AI智能校验的中文版本